# SDR AALA202503193804

- Difficulty date: March 9, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 44,964 hours, 18,882 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFTT STAB INTERNAL STRUCTURE WEB OUTBOARD SIDE EXISTING REPAIR HAS AGOUGE AT LOWER LEADING EDGE STA 95.96. TRIMMED OUT .100" AT LEFT STAB INTERNAL STRUCTURE WEB OUTBOARD SIDE EXISTING REPAIR. PER B 737-NG SRM 55-10-09-2R PROCEDURE 5 REPAIR 5 FIG 203 SHEET 3 FLAG NOTE 9.
